MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CANNULA SUCTION & COAGULATION

KARL STORZ SE & CO. KG CANNULA SUCTION & COAGULATION
Model Number 37370DL
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation found the tip of the electrode is broken, the application tip has not been sent in.The shaft is bent at the end.Furthermore, the shaft has several scratches and dents.Presumably the electrode was bent and bent back.No indication of a material or manufacturing defect found during investigation.The root cause is most likely overloading of the instrument due to excessive force.
 
Event or Problem Description
Per the factory in (b)(4), allegedly there was an event which occurred in (b)(6) that the hook broke off and was intraoperative.

Brand Name
CANNULA SUCTION & COAGULATION
Common Device Name
CANNULA
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key9634181
Report Number9610617-2020-00007
Device Sequence Number2756479
Product Code KNF
UDI-Device Identifier04048551155653
UDI-Public4048551155653
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K944862
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,litera
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number37370DL
Device Lot NumberZR01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2020
Initial Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1